# SDR MASA2013090167725

- Difficulty date: September 1, 2013
- Submitted: September 1, 2013
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 23,440 hours, 19,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT ROW 15 INOPERATIVE.  MX REPLACED THE FLOOD LIGHT.
